Rigidity of real-analytic actions of SL(n,ℤ) on τn: A case of realization of zimmer program

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We prove that any real-analytic action of SL(n, ℤ), n ≥3 with standard homotopy data that preserves an ergodic measure u whose support is not contained in a ball, is analytically conjugate on an open invariant set to the standard linear action on the complement to a finite union of periodic orbits.

Original languageEnglish (US)
Pages (from-to)609-615
Number of pages7
JournalDiscrete and Continuous Dynamical Systems
Volume27
Issue number2
DOIs
Publication statusPublished - Jun 1 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this